MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS SCARBOROUGH, INC. ID NOW INSTRUMENT; MOLECULAR IVD FOR ID NOW COVID-19

ABBOTT DIAGNOSTICS SCARBOROUGH, INC. ID NOW INSTRUMENT; MOLECULAR IVD FOR ID NOW COVID-19
Catalog Number NAT024
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported an issue with the id now instrument and the results that are being printed for two patients.This mfr.Report addresses patient one (1) of two (2).As per the customer testing was performed on id now instrument on a unknown date, generated a positive result on the instrument and printed a negative result which were not the same.Customer confirmed the id's matched the patient on the instrument and the printed results.Repeat testing was not performed.No additional patient information, including treatment and outcome, was provided.
 
Additional Manufacturer Narrative
The investigation is still in progress.A supplemental report will be provided after completion.Reference mfr no: 1221359-2022-03374.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the investigation conclussion to the previously reported event.Please see updates: technical service confirmed that the instrument was connected to rals link.The customer later on stated the issue has been resolved and will not be sending in needed information.Issue resolved and no further action required.The product will continue to be monitored and tracked.

Brand Name
ID NOW INSTRUMENT
Common Device Name
MOLECULAR IVD FOR ID NOW COVID-19
Manufacturer (Section D)
ABBOTT DIAGNOSTICS SCARBOROUGH, INC.
10 southgate road
scarborough,
ME 04074
Manufacturer Contact
rachel blackwell
10 southgate road
scarborough,
6613888803
MDR Report Key15021799
Report Number1221359-2022-03373
Device Sequence Number6753441
Product Code OOI
UDI-Device Identifier00811877010593
UDI-Public0100811877010593
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K173653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNAT024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2022
Supplement Date Received by Manufacturer08/05/2022
Initial Report FDA Received Date07/14/2022
Supplement Report FDA Received Date08/22/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown